MAUDE Adverse Event Report: PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20073770
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Granuloma (1876)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported that patient was injected with juvéderm® volux¿ xc and juvéderm® voluma¿ xc.The patient experienced ¿granulomas¿ in the jawline.Biopsy was not provided.The granulomas were excised.Event is ongoing.This file captured the juvéderm® volux¿ xc.
 
Event or Problem Description
Additionally, the healthcare professional reported injecting the patient in the jawline with 2 cc of juvéderm® volux¿ xc and in the cheeks and chin with 2 cc of juvéderm® voluma¿ xc.The event occurred at the injection site 13 months later.A biopsy was performed from the excision, resulting with ¿ruptured cyst¿ and ¿granulomatous infiltrate in association with foreign material.¿ the patient experienced ¿scarring¿ from the biopsy/excision.The healthcare professional was in the process of dissolving the juvéderm® volux¿ xc injection site and considered dissolving the juvéderm® voluma¿ xc sites if needed.The event was ongoing, with ¿one small punctum persisting.¿.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.

Brand Name
JUVEDERM VOLUX XC 2 X 1ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24389208
Report Number3005113652-2026-00164
Device Sequence Number10622211
Product Code LMH
UDI-Device Identifier10840228300073
UDI-Public(01)10840228300073(10)1000563735(11)230103(17)241203
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2024
Device Catalogue Number20073770
Device Lot Number1000563735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite